# SDR R61A201802190181

- Difficulty date: January 29, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 21,202 hours, 14,977 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 17100434409
- Part serial: SA1121
- Condition: Corroded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 SLAT INTERNAL SKIN CORRODED AT INBD END.  REMOVED AND REPLACED THE LT WING SLAT PANEL IAW AMM 27-81-08.
